I can feel and hear my heart beat. Had anxiety attack
I am 15 years old. My blood pressure is 93/68 right now. Is something wrong with me? I'm dizzy, I can feel and hear my heart beat, and I can only take shallow breaths.
Yeah, I have anxiety attacks. Could that have been a result from an anxiety attack?
I stay stressed out. I also have manic depression (bipolar disorder).
Thanks for query,
Your bp is on lower side,nothing to worry,
Take more liquid,more food and high nourishing diet.
This may be due to stress and your mental problem.
Consult psychiatrist and start treatment for manic disorder.
Ok and bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I suffer from panic attacks but don t get them often. I am not sure if this is a panic attack because it seemed scarier than ever. I woke up about midnight because it was a bit stuffy and my allergies were bothering me causing my breathing to be uncomfortable. I got up to use the bathroom and got really shaky and my heart was beating fast. I felt a bit of indigestion also. I went and grabbed a mint, and a sip of orange juice because some times I get hypoglycemic. I just started feeling worse and worse. Heart pounding. Couldn t get a deep breath, really shaky. I had to go outside and get some air and just walked around trying to calm down and almost started dialing my cell to 911....about 5 minutes I started to feel myself calming down....my heart getting back to normal, got a deep breath in....now I feel relaxed. Was that a major anxiety attack? Another thing I noticed is my mouth went completely dry. When I started calming down, it went back to normal.
I have been feeling a wierd pain on the back of my head for the last 4-5 days. I went to the Dr. on sunday and she looked over me and told me we had to get a blood test to better look at how i am doing. Today I i got home around 3pm and jumped in the shower. As I am taking a hot shower I feel my heart start beating faster and faster. At this point im freaking out not wanting to faint or something so i turn off the water and start to get ready. I go to the DR. right away. I wait about 20 min to be seen. I am seen by a different Dr. than I was seen on Sunday. I tell him how I been feelings and he does a heart test at first. EKG or something like that. After the test he tells me that my heart is fine. They then take my blood. He told me the results should be in by Friday. He prescribed Alprazolam 0.25MG. Does this seem like an anxiety attack do you guys? or something else?
Dear Dr. A.S.Keerthi, Thank you very much for your answer I would like to tell you that. Dear Dr. I am not Diabetic and I don t have Hypertensive but I am taking a medicine for panc under the name of Zoolam but not every day only for urgent time may be once a week less or more I. For a long time 5 yaersI feel fear of death and when I am driving or in a meeting or when I hear some one died or sick I feel uncomfortable my heart beat quickly, I feel that I get heart attack or brain stoke and I feel Dizziness I don t know why please help me regards.
I had a full hysterectomy a year ago and started on premarin, unfortunately my insurance wouldn t cover it so my doctor put me on estradiol. I am just wondering what the differences are? I have put on a lot of weight since hysterectomy and can t seem to lose weight. Does it have to do with medication? As well as my breasts are very sensitive? And would either of these drugs help with depression?
I stopped taking lithium 675 gms / day suddenly 2 weeks ago after being on it for 18 months. i experienced constant stomach cramps and persistent diahrrea and a metalic smell from my stools . i m now experiencing return of severe depression . i m attempting to contact my psychiatrist to get advice as he did initially tell me to reduce to 450 gms which I did but above side effects persisted. Should I go back on it for a while and then come off it gradualiy? I t felt like i was being poisoned. The above side effects appeared about 6 weeks ago.
My cousin, aged 39, is suffering from Parkinsons disease, for the past six years. This has restricted movement and control of his right hand and legs. Who would be the best doctor in India? He has become very depressive and also suffers pain in the limbs, neck and head. Is there a cure? What should we do?
I suffer from severe Fibromyalgia and major depressive order. I keep getting bruises for no reason. They occur on one side of my body. sides,breast... I suffer from severe Fibromyalgia and major depressive order. I keep getting bruises for no reason. They occur on one side of my body. sides,br
Dear Doctor. This is further to our discussion. 1) For depression i am taking venlift od 150 mg one capsule a day. 2) For social phobia means unable to express facial feelings (facial freezing) i am taking indertal 160 mg per day. 3) Of course for...
Please detail some important details regarding gastric bypass surgery and the applicable risk. Also, please review my health information included and determine whether I am a good candidate. Thank you in advance. Female 44 years old Gained 100...
Good morning I am a 52 year old woman who had diagnosis of anxiety , major depressive disorder , ptsd and adhd. I am working with my psychiatrist to get off the xanax as i have been on it for over 15 years at .5 4x a day. 2 months ago we tried to...